# SDR AC2A072784

- Difficulty date: March 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Engine: Allsn 250C40B
- Engine time: 45 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF58663
- Condition: Loose
- Location: Engine
- Part time: 46 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE HOUSING WAS LOOSE. REPLACED DIAPHRAGM. REASSAMBLED AND PERFORMED TEST.
